Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 183, NWS Pittsburgh, PA

July 29, 2011Carroll County, Harrison County, Tuscarawas County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 29, 2011, 3:47 PM EDT for Carroll County, Harrison County, Tuscarawas County, Ohio. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2011, 3:47 PM EDT (19:47 UTC)
Expired
Jul 29, 2011, 4:30 PM EDT
In force
43 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Carroll County, OH, Harrison County, OH, Tuscarawas County, OH

The radar

The Cleveland radar (KCLE), 107 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 3:55 PM EDTTSTM WND DMGRagersville, OHLARGE TREE LIMBS BLOWN DOWN ONTO ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 587 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
587 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1121 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

885 
WUUS51 KPBZ 291947
SVRPBZ
OHC019-067-157-292030-
/O.NEW.KPBZ.SV.W.0183.110729T1947Z-110729T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
347 PM EDT FRI JUL 29 2011

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CARROLL COUNTY IN EAST CENTRAL OHIO...
  NORTHWESTERN HARRISON COUNTY IN EAST CENTRAL OHIO...
  CENTRAL TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...

* UNTIL 430 PM EDT

* AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES NORTHWEST OF BALTIC...
  MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  BALTIC...             SUGARCREEK...         STRASBURG...
  STONE CREEK...        DOVER...              NEW PHILADELPHIA...
  MINERAL CITY...       GNADENHUTTEN...       UHRICHSVILLE...
  DENNISON...           TAPPAN...             SHERRODSVILLE...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4045 8168 4061 8167 4062 8166 4059 8109
      4028 8116 4041 8171 4045 8171
TIME...MOT...LOC 1947Z 283DEG 28KT 4051 8172

$$
1 follow-up statement
761 
WWUS51 KPBZ 292007
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
407 PM EDT FRI JUL 29 2011

OHC019-067-157-292030-
/O.CON.KPBZ.SV.W.0183.000000T0000Z-110729T2030Z/
CARROLL OH-HARRISON OH-TUSCARAWAS OH-
407 PM EDT FRI JUL 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR TUSCARAWAS...HARRISON AND CARROLL COUNTIES...

AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR STONE CREEK...MOVING
EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  STONE CREEK...        DOVER...              NEW PHILADELPHIA...
  GNADENHUTTEN...       UHRICHSVILLE...       DENNISON...
  SHERRODSVILLE...      DELLROY...           
  LEESVILLE LAKE PARK...                      BOWERSTON...
  TAPPAN...

LAT...LON 4040 8166 4048 8165 4058 8159 4059 8109
      4028 8116
TIME...MOT...LOC 2006Z 291DEG 34KT 4043 8149

$$

WOODRUM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 2:36 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jul 29, 2:36 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
236 PM EDT FRI JUL 29 2011

.SYNOPSIS...
A COLD FRONT WILL BRING THUNDERSTORMS INTO EARLY SATURDAY FOLLOWED
BY LESS HUMID CONDITIONS FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH SATURDAY/...
A COLD FRONT ACROSS LAKE ERIE THIS AFTERNOON WILL MOVE SOUTH
OVERNIGHT WITH SHOWERS AND THUNDERSTORMS ACROSS THE REGION AHEAD
OF AN ALONG THE FRONT. WHILE 0-6KM SHEAR IS WEAK CAPES TO 2500
J/KG WILL LIKELY ALLOW FOR STRONG STORMS WITH A FEW SEVERE
POSSIBLE. AS FRONT SAGS SOUTH THUNDERSTORMS WILL DIMINISH NORTH TO
SOUTH OVERNIGHT WITH DRIER AIR WORKING INTO THE NORTH TOWARD
DAYBREAK SATURDAY AND ACROSS THE REMAINDER OF REGION BY AFTERNOON.
HEAT ADVISORY WILL BE MAINTAINED UNTIL CLOUDS AND CONVECTION LOWER
TEMPS EARLY THIS EVENING.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
SURFACE HIGH PRESSURE WILL DOMINATE INTO SUNDAY NIGHT WITH LOWER
DEW POINTS AND TEMPERATURES AVERAGING JUST ABOVE NORMAL. MODELS
AGREE ON A WEAK UPPER IMPULSE MOVING SOUTHEAST IN NORTHWEST FLOW
ALOFT MONDAY FOR A SLIGHT CHANCE OF THUNDERSTORMS. .

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE FORECAST PERIOD BEGINS WITH GFS/ECMWF AGREEMENT THAT A DEEP
RIDGE WILL BE CENTERED ACROSS THE CENTRAL PLAINS WITH A CLOSED LOW
OVER QUEBEC. IN BETWEEN THESE TWO FEATURES, THE UPPER OHIO VALLEY
WILL BE IN A NORTHWESTERLY FLOW THROUGH EARLY THURSDAY. HIGH
PRESSURE WILL MOVE ACROSS THE AREA ON TUESDAY, WITH A DRY FORECAST
UNTIL EARLY WEDNESDAY. IN ADVANCE OF AN APPROACHING FRONT, THE AREA
WILL BE IN A WARM AND MOIST AIR MASS WITH THE CHANCE OF
THUNDERSTORMS DURING THE DAY ON WEDNESDAY. TEMPERATURES WILL BE
CONSISTENTLY A FEW DEGREES ABOVE NORMAL VALUES THROUGH WEDNESDAY.

THE BROAD RIDGE ACROSS THE CENTRAL PLAINS WILL EXTEND EASTWARD INTO
THE SOUTHEAST FOR THURSDAY AND FRIDAY. THIS WILL ALLOW FOR MORE OF A
ZONAL FLOW ACROSS THE AREA FOR THE END OF THE WEEK. THE MODELS
DIVERGE WITH THE SURFACE PATTERN ON THURSDAY. WITH A WEAK FRONTAL
BOUNDARY IN THE VICINITY OF THE AREA, FORECAST IS FOR SCHC-CHC POPS
TO END THE WEEK. TEMPERATURES WILL BE NEAR NORMAL VALUES FOR THE END
OF THE WEEK.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
A COLD FRONT WILL DROP SOUTHEAST ACROSS THE TERMINALS THROUGH THE
TAF PERIOD. SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
INTO THE EVENING AND SLIDE SOUTHEASTWARD OVERNIGHT. TEMPO GROUPS
ARE FORECAST ACROSS THE TERMINALS FOR THUNDERSTORMS WITH MVFR
RESTRICTIONS. A FEW OF THE STORMS MAY BE STRONG TO SEVERE WITH
GUSTY WINDS. IFR AND LOWER RESTRICTIONS ARE POSSIBLE IN LOCALIZED
HEAVIER STORMS. WINDS WILL BE OUT OF THE SOUTHWEST THIS AFTERNOON
AT 10-15KTS WITH GUSTS TO 20-25KTS.

SHOWERS AND STORMS WILL PUSH SOUTHEAST AND DECREASE IN COVERAGE
AND INTENSITY OVERNIGHT. LINGERING LOW-LEVEL MOISTURE WILL ALLOW
FOR MVFR CEILINGS TO DEVELOP AT KZZV/KMGW/KHLG OVERNIGHT. WITH
CLEARING AT THE REMAINING TERMINALS TO THE NORTH, MVFR VISIBILITY
RESTRICTIONS ARE POSSIBLE WITH FOG. IFR AND LOWER RESTRICTIONS
CANNOT BE RULED OUT NEAR DAWN.

VFR CONDITIONS WILL RETURN SATURDAY MORNING AS HIGH PRESSURE AND A
DEEP LAYER OF DRY AIR BUILD IN FROM THE NORTHWEST.

OUTLOOK /SATURDAY THROUGH WEDNESDAY/...
HIGH PRESSURE WILL BUILD INTO THE AREA AND ALLOW FOR VFR CONDITIONS
TO PREVAIL MOSTLY ACROSS THE TERMINALS SUNDAY THROUGH TUESDAY. THE
EXCEPTION WILL BE FOR RESTRICTIONS WITH FOG DURING THE PRE-DAWN
HOURS EACH MORNING. A LOW PRESSURE SYSTEM WILL CROSS THE AREA ON
WEDNESDAY AND RETURN THE CHANCE OF SHOWERS AND THUNDERSTORMS WITH
RESTRICTIONS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR OHZ048-057>059-
     068-069.
PA...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR PAZ031.
WV...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR WVZ003-004-012-
     021-022.

&&
Hazardous weather outlook, Jul 29, 2:38 PM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
238 PM EDT FRI JUL 29 2011

MDZ001-OHZ039>041-049-050-PAZ007>009-013>016-020>023-029-073>076-
WVZ001-002-023-041-301845-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-PRESTON-TUCKER-
238 PM EDT FRI JUL 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THIS AFTERNOON
INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING
THUNDERSTORM WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ048-057>059-068-069-PAZ031-WVZ003-004-012-021-022-301845-
COSHOCTON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-GREENE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-
238 PM EDT FRI JUL 29 2011

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THIS AFTERNOON AND
TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING
THUNDERSTORM WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 29, 1:21 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
121 PM EDT FRI JUL 29 2011

OHZ039>041-049-050-PAZ014-020>023-029-073-075-WVZ001-002-292130-
TUSCARAWAS-CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-BUTLER-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-FAYETTE-
HANCOCK-BROOKE-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...
UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...CADIZ...HOPEDALE...
STEUBENVILLE...BUTLER...ZELIENOPLE...ALIQUIPPA...BEAVER FALLS...
AMBRIDGE...MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...UNIONTOWN...CONNELLSVILLE...
POINT MARION...TORONTO...WEIRTON
121 PM EDT FRI JUL 29 2011

...HOT AND HUMID CONDITIONS THIS AFTERNOON...

A HOT AND HUMID AIR MASS HAS BUILT INTO THE AREA AND WILL BRING
TEMPERATURES INTO THE LOWER 90S TODAY. HEAT INDICES WILL WARM INTO
THE MID TO UPPER 90S THIS AFTERNOON. THOSE WITH PLANS FOR OUTDOOR
ACTIVITIES ARE ENCOURAGED TO WEAR LIGHT WEIGHT AND LOOSE FITTING
CLOTHING WHEN POSSIBLE. IN ADDITION, THOSE SPENDING TIME OUTDOORS
SHOULD BE SURE TO HAVE PLENTY OF WATER AND SHADE AVAILABLE.

WOODRUM
Special weather statement, Jul 29, 2:17 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
217 PM EDT FRI JUL 29 2011

PAZ016-023-291845-
INDIANA PA-JEFFERSON PA-
217 PM EDT FRI JUL 29 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN INDIANA AND
SOUTHERN JEFFERSON COUNTIES...

AT 215 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF PUNXSUTAWNEY...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  SMICKSBURG...         DORA...               PUNXSUTAWNEY...
  GLEN CAMPBELL...      CHERRY TREE...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4082 7919 4099 7915 4093 7880 4071 7880
Special weather statement, Jul 29, 2:21 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
221 PM EDT FRI JUL 29 2011

PAZ013-014-020-021-291845-
ALLEGHENY PA-BEAVER PA-BUTLER PA-LAWRENCE PA-
221 PM EDT FRI JUL 29 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ALLEGHENY...
NORTHERN BEAVER...SOUTH CENTRAL LAWRENCE AND SOUTHWESTERN BUTLER
COUNTIES...

AT 219 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST
OF DARLINGTON...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  DARLINGTON...         BLACKHAWK...          ELLWOOD CITY...
  BEAVER FALLS...       BEAVER...             FOMBELL...
  ALIQUIPPA...          ZELIENOPLE...         WEXFORD...
  EVANS CITY...         CRANBERRY...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4083 7997 4058 8007 4070 8052 4079 8052
      4089 8048
Special weather statement, Jul 29, 3:38 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
338 PM EDT FRI JUL 29 2011

OHZ039-048-292000-
COSHOCTON OH-TUSCARAWAS OH-
338 PM EDT FRI JUL 29 2011

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN COSHOCTON AND
NORTHWESTERN TUSCARAWAS COUNTIES...

AT 333 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 4 MILES
NORTHEAST OF MILLERSBURG TO 3 MILES WEST OF WALHONDING TO 11 MILES
SOUTHWEST OF MARTINSBURG...MOVING EAST AT 30 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. BRIEF VERY
HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  WALHONDING...         LAYLAND...            NEW GUILFORD...
  BLISSFIELD...         NELLIE...             WARSAW...
  SUGARCREEK...         STRASBURG...          MINERAL CITY...
  COOPERDALE...         BALTIC...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4041 8220 4043 8219 4046 8214 4045 8168
      4063 8167 4062 8132 4016 8209 4017 8219
      4023 8219 4025 8220

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 1:19 PM EDTHeat AdvisoryPBZBelmont, Coshocton, Guernsey, Monroe, Muskingum, Noble5 hr
Jul 29, 3:38 PM EDTSpecial Weather StatementPBZCoshocton22 min
Jul 29, 4:04 PM EDTSpecial Weather StatementPBZCoshocton26 min
Jul 29, 4:26 PM EDTSpecial Weather StatementPBZGuernsey34 min
Jul 29, 4:37 PM EDTSevere Thunderstorm WarningPBZGuernsey, Muskingum, Noble38 min
Jul 29, 5:07 PM EDTSpecial Weather StatementPBZBelmont83 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.